Nonlinear diffusion through large complex networks containing regular subgraphs

Volchenkov D, Blanchard P (2007)
JOURNAL OF STATISTICAL PHYSICS 127(4): 677-697.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Transport through generalized trees is considered. Trees contain the simple nodes and supernodes, either well-structured regular subgraphs or those with many triangles. We observe a superdiffusion for the highly connected nodes while it is Brownian for the rest of the nodes. Transport within a supernode is affected by the finite size effects vanishing as N -> infinity. For the even dimensions of space, d = 2, 4, 6,..., the finite size effects break down the perturbation theory at small scales and can be regularized by using the heat-kernel expansion.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
127
Zeitschriftennummer
4
Seite
677-697
ISSN
eISSN
PUB-ID

Zitieren

Volchenkov D, Blanchard P. Nonlinear diffusion through large complex networks containing regular subgraphs. JOURNAL OF STATISTICAL PHYSICS. 2007;127(4):677-697.
Volchenkov, D., & Blanchard, P. (2007). Nonlinear diffusion through large complex networks containing regular subgraphs. JOURNAL OF STATISTICAL PHYSICS, 127(4), 677-697. doi:10.1007/s10955-007-9313-1
Volchenkov, D., and Blanchard, P. (2007). Nonlinear diffusion through large complex networks containing regular subgraphs. JOURNAL OF STATISTICAL PHYSICS 127, 677-697.
Volchenkov, D., & Blanchard, P., 2007. Nonlinear diffusion through large complex networks containing regular subgraphs. JOURNAL OF STATISTICAL PHYSICS, 127(4), p 677-697.
D. Volchenkov and P. Blanchard, “Nonlinear diffusion through large complex networks containing regular subgraphs”, JOURNAL OF STATISTICAL PHYSICS, vol. 127, 2007, pp. 677-697.
Volchenkov, D., Blanchard, P.: Nonlinear diffusion through large complex networks containing regular subgraphs. JOURNAL OF STATISTICAL PHYSICS. 127, 677-697 (2007).
Volchenkov, Dimitry, and Blanchard, Philippe. “Nonlinear diffusion through large complex networks containing regular subgraphs”. JOURNAL OF STATISTICAL PHYSICS 127.4 (2007): 677-697.